# SDR 08FDEA04341

- Difficulty date: October 14, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 40,187 hours, 27,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457533
- Condition: Dented
- Location: Bs 682
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SURFACE HAS DENT AT STA 682 S24L.  COMPLIED WITH HFEC ON DENT IAW NDTM PT.6 51-00-00, CRACK INDICATED. CUT OUT DAMAGED AREA IAW SRM 53-30-3. FABRICATED REPAIR DOUBLER AND FILLER  ACCOMPLISED IAW SRM 53-30-3 & 53-30-2. TREATED AND PRIMED AREA IAW SRM 51-10-2 AND INSTALLED REPAIR PART IAW SRM 51-30-2.
